Patient : This is how it all began. i had a severe throat infection so i took a complete dose of erythromycin (20 tabs over a period of 5 days). on the last day i took my regular morning poop and i noticed it was a little denser than normal i.e. it did not float but it wasn't hard. and after i cleaned up the rectal irritation started. i was asked to use anusol for 5 nights but i only used it for 2 because the irritation stopped or so i thought. a few days later, the irritation began again and i used the anusol sparingly but to no effect. the dense poop thingy still persists and my rectum only itches after i poop as if i am reacting to something i eat. my diet hasn't changed since before the incident. the few things that were kinda new in it i have eliminated (like schwepps bitter lemon soda). otherwise i cant think of anything else that could cause the itching. sometimes the itching can be embarassing cuz it could show up in public. i feel the itching and dense poop are symptoms of something else but... what do i know? so i need help. what could be wrong with me?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.